# SDR IPXA2019011737943

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 15,263 hours, 9,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR/SLIDE ARMING HANDLE IS VERY STIFF. CLEANED DEBRIS OUT OF GIRT BAR FITTINGS ON FLOOR. SLIDE ARMING HANDLE OPERATES NORMAL REF AMM 52-10-30-0601.
